Quadratic TC-Bézier Curves with Shape Parameter

Abstract:

Article Preview

Quadratic TC-Bézier curves with shape parameter is constructed in a special space, it shares most optimal properties as those of the quadratic Bézier curves and its shape can be adjusted by changing the parameter value in . The circle and ellipse can be represented with this curve accurately. Presents G1 condition of quadratic TC-Bézier curves, the results have definite geometric meanings and can be applied to surface modeling conveniently.

Info:

Periodical:

Advanced Materials Research (Volumes 179-180)

Edited by:

Garry Zhu

Pages:

1187-1192

DOI:

10.4028/www.scientific.net/AMR.179-180.1187

Citation:

W. X. Xu et al., "Quadratic TC-Bézier Curves with Shape Parameter", Advanced Materials Research, Vols. 179-180, pp. 1187-1192, 2011

Online since:

January 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.